# SDR AALA202011039017

- Difficulty date: September 30, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 20,221 hours, 5,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND L=1.01 INCH CRACK SHEAR PLATE AT FR 69 TO FR 70 AND STR 23R AT AFT GALLEY AREA.  REPLACED SHEAR PLATE, IAW A321 SRM 51-42-11-801, SRM 51-72-11-911-001 & DWG D53474180.
